# SDR CA140106007

- Difficulty date: January 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 40,824 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2437 · DC Indicating System
- Part: Indication Sys
- Part number: 522778
- Condition: Failed
- Location: Dc Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DC POWER MONITOR WENT BLANK AFTER GROUND POWER UNIT WAS PLUGGED IT. UPON INSPECTION FOUND DC POWER MONITOR FAILURE AND DC POWER MONITOR TO BE AT FAULT.  DC POWER MONITOR REPLACED WITH SERVICEABLE.  ACFT RETURNED TO SERVICE.
